# SDR DXTAT2PL6D005EEJ8

- Difficulty date: October 1, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N342QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800214
- Aircraft time: 9,288 hours, 5,946 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

STRONG EXHAUST FUEL, OIL ODOR STARTING THRU 18,000 FT AND INCREASING INTENSITY THROUGH CRUISE AND DECENT. UNABLE TO ISOLATE ISSUE AND USED OXYGENMASK FOR THE DURATION OF FLIGHT.  INSTALLED NEW COALESCER SOCK.  OPS AND LEAK CHECKED GOOD.  WORK  DONE IAW MM 21-50-00.  RAN AIRCRAFT APU SLIGHT ODOR OF OIL STILL PRESENT, SHUT DOWN THE APU WAITED  10 MINUETS AND CHECKED OIL LEVEL FOUND APU OIL OVERSERVICED,  REMOVED 4OZ  OF OIL TO OBTAIN PROPER LEVEL IAW  MM 49-10-00.  REPEATED PROCEDURE IN TC-680-21-120905M REASSEMBLED SEPARATOR AND REINSTALLED IN AIRCRAFT IAW  MM 21-50-00,  OPS CHECKED WITH ODOR NO LONGER PRESENT.
